Journal article icon

Journal article

Steady symmetric low-Reynolds-number flow past a film-coated cylinder

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1017/S0956792512000289

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
EUROPEAN JOURNAL OF APPLIED MATHEMATICS
Volume:
24
Issue:
1
Pages:
1-24
Publication date:
2013-02-05
DOI:
EISSN:
1469-4425
ISSN:
0956-7925
URN:
uuid:fd49add6-53bc-4267-9e73-0ada844945ad
Source identifiers:
341024
Local pid:
pubs:341024

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP